Bemerkungen zum Riemannschen Problem.

T. Brodén; L. Schlesinger

Journal für die reine und angewandte Mathematik (1903)

  • Volume: 125, page 28-33
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Brodén, T., and Schlesinger, L.. "Bemerkungen zum Riemannschen Problem.." Journal für die reine und angewandte Mathematik 125 (1903): 28-33. <>.

author = {Brodén, T., Schlesinger, L.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Functions with prescribed monodromy.},
pages = {28-33},
title = {Bemerkungen zum Riemannschen Problem.},
url = {},
volume = {125},
year = {1903},

AU - Brodén, T.
AU - Schlesinger, L.
TI - Bemerkungen zum Riemannschen Problem.
JO - Journal für die reine und angewandte Mathematik
PY - 1903
VL - 125
SP - 28
EP - 33
KW - Functions with prescribed monodromy.
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.